# SDR SWAA2021060469384

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 003 A061 CABIN FLOOR BOARD 241EF HAS DAMAGE TO THE LEADING EDGE ; / BONDED REPAIR ON LEADING EDGE AREA ON FLOORBOARD PANEL 241EF I/A/W SRM 53-00-50-2R-1 STEP 3A-N (REV 73); REPAIRED LEADING EDGE DAMAGE ON FLOORBOARD 241EF I/A/W SRM 53-00-50-2R-1 STEP 3A-N (REV 73); VERIFIED REPAIR. TAP TEST GOOD AUDIT C/W
